Journal of East China Normal University(Natural Sc ›› 2015, Vol. 2015 ›› Issue (1): 103-113.doi: 10.3969/j.issn.1000-5641.2015.01.012

• Article • Previous Articles     Next Articles

Series expansions for three familiar irrational numbers with free parameters

 WEI  Chuan-An, GONG  Dian-Xuan, WANG  Qin   

  1. 1. Department of Information Technology, Hainan Medical College, Haikou 571199, China;
    2. College of Science, Hebei United University, Tangshan Hebei 063009, China
  • Received:2013-11-01 Online:2015-01-25 Published:2015-03-29

Abstract: √2, √3and √5are important irrational numbers, but the series expansions for them are rare in the literature. In order to fill the gap, we established numerous series expansions for these numbers with free parameters in terms of the hypergeometric method.

Key words: series expansions for √2, series expansions for √3, series expansions for √5

CLC Number: